A note on the periodic orbits and topological entropy of graph maps

Lluis Alseda Soler, D. Juher, P. Mumbrú

Research output: Contribution to journalArticleResearchpeer-review

1 Citation (Scopus)

Abstract

This paper deals with the relationship between the periodic orbits of continuous maps on graphs and the topological entropy of the map. We show that the topological entropy of a graph map can be approximated by the entropy of its periodic orbits. © 2001 American Mathematical Society.
Original languageEnglish
Pages (from-to)2941-2946
JournalProceedings of the American Mathematical Society
Volume129
Issue number10
DOIs
Publication statusPublished - 1 Dec 2001

Keywords

  • Graph maps
  • Periodic orbits
  • Topological entropy

Fingerprint Dive into the research topics of 'A note on the periodic orbits and topological entropy of graph maps'. Together they form a unique fingerprint.

Cite this